# SDR USAA2013092400002

- Difficulty date: August 27, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION FOUND ON SEAT TRACK BETWEEN FRAMES 47.4+15" TO 62+15", -Y1292.  REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53472771.
